Any medicine for Gastric/Stomach issues when taking Asunra for 5 year old kid

  • 1 Replies
  • 64 Views
My son who will be 5 years old this December whenever start Asunra, he get stomach/gastric related problems. Vomiting and lack of appetite are most common. It had really disturbed him too much and it is very difficult to comply with asunra (deferasirox). We will be glad if anyone can suggest some medicines which their kids are taking along Deferasirox. We tried all methods such as mixing Asunra by crushing it in yogurt, mixing it in milk, splitting the dose (half in morning and other half in night), but it all result same (vomiting after few days of taking asunra).

*

Offline Andy Battaglia

  • *****
  • 8738
  • Gender: Male
  • Will thal rule you or will you rule thal?
Has he tried taking it right after a meal?
Andy

All we are saying is give thals a chance.

 

SMF spam blocked by CleanTalk